# SDR SWIA2025081800718

- Difficulty date: July 18, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 38,026 hours, 28,088 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: CC670106112
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING BAT RIB AT WS14.50 CRACKED ALL THE WAY THROUGH TO THE LIGHTNING/PASS-THROUGH HOLE. CRACK LOCATED APPROXIMATELY 7 INCHES AFT OF THE REAR SPAR. THIS DISCREPANCY IS CONSIDER A MAJOR REPAIR.  (FILED CLOSED)REPLACEMENT OF RH BAT RIB AT WS14.50 WAS COMPLETED BY THE MHIRJ MRT USING THE FOLLOWING REFERENCES, ISE-STR-25-051 REV. --, DWG: CC670-10610 REV. -D, DWG: CC670-10740 REV. B, CRJ900 SRM 51-42-21, SRM 51-42-22, SRM 51-42-06, AND AMM 51-23-00. COMPLETED M337. COMPLETED TASK CARD 51-900-1002-SKY. SEE CHILD CAMPS FOR FOM RELATED ITEMS.
